Alert archive / Indiana / River Flood Warnings in 2009

River Flood Warning 149, NWS Indianapolis, IN

June 21, 2009Gibson County, Knox County, Indiana; Wabash County, Illinois

NWS Indianapolis, IN issued this river flood warning at Jun 21, 2009, 9:18 AM CDT for Gibson County, Knox County, Indiana; Wabash County, Illinois. It took effect at Jun 22, 2009, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 21, 2009, 9:18 AM CDT (14:18 UTC)
In effect from
Jun 22, 2009, 7:00 PM CDT
Expired
Jun 22, 2009, 9:53 AM CDT
In force
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Wabash County, IL, Gibson County, IN, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 26 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Hazleton (HAZI3).

Action stage
12 ft
Minor stage
16 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIND 211418
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1018 AM EDT SUN JUN 21 2009

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN 
INDIANA... 

  WHITE RIVER...WABASH RIVER...

.MINOR LOWLAND FLOODING IS EXPECTED AT HAZLETON ALONG THE WHITE RIVER
AND AT MOUNT CARMEL ALONG THE WABASH RIVER AS A RESULT OF RECENT
ROUNDS OF SHOWERS AND THUNDERSTORMS. THIS WILL AFFECT RESIDENTS IN
SOUTHWEST INDIANA AND SOUTHEAST ILLINOIS. FLOOD CRESTS ARE EXPECTED
TO BE WITHIN ONE HALF FOOT ABOVE FLOOD STAGE. FLOODING WILL AFFECT
MAINLY THE LOWEST BOTTOMLANDS AND LOWEST AGRICULTURAL LAND. A FEW
LOCAL ROADS MAY BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

ILC185-INC051-083-211518-
/O.NEW.KIND.FL.W.0149.090623T0000Z-090624T0200Z/
/HAZI3.1.ER.090623T0000Z.090623T0600Z.090623T1400Z.NO/
1018 AM EDT SUN JUN 21 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT HAZLETON.
* FROM TOMORROW EVENING UNTIL LATE TUESDAY MORNING.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.4 FEET LATE MONDAY NIGHT.
* AT 16.0 FEET...FLOODING BEGINS IN LOWEST BOTTOMLANDS AND A FEW
LOCAL ROADS. HIGH WATER AFFECTS A FEW LOW OIL FIELDS.

$$

ILC047-059-185-193-INC051-083-129-211518-
/O.NEW.KIND.FL.W.0150.090622T1800Z-090625T0100Z/
/MCRI2.1.ER.090622T1800Z.090623T1800Z.090624T1300Z.NO/
1018 AM EDT SUN JUN 21 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT MOUNT CARMEL.
* FROM MONDAY AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 16.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 19.3 FEET BY TUESDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 20.0 FEET...RIVER IS BANKFULL IN ALL LOCATIONS. ALL OIL FIELD 
  PRODUCTION CEASES WITH THE EXCEPTION OF PUMPING UNITS ON 
  SUBSTRUCTURES. ACCESS TO THESE ARE BY BOAT ONLY. AGRICULTURAL 
  LOSSES INCREASE DRAMATICALLY. FARMERS MOVE LIVESTOCK TO HIGHER 
  GROUND. CITY OF MOUNT CARMEL LEAVES FLOOD GATES B AND C IN YEAR 
  ROUND.

$$

BHH
2 follow-up statements
000 
WGUS83 KIND 211523
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1123 AM EDT SUN JUN 21 2009

...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS...

  WABASH RIVER...WHITE RIVER...

.REPEATED ROUNDS OF SHOWERS AND THUNDERSTORMS LAST WEEK ARE
BRINGING BANKFULL OR NEAR BANKFULL CONDITIONS TO A NUMBER OF
LOCATIONS ALONG THE WABASH AND WHITE RIVERS.

THE CREST ON THE WHITE RIVER PASSED EDWARDSPORT SATURDAY NIGHT. IT
WILL REACH PETERSBURG MONDAY MORNING AND HAZLETON TUESDAY MORNING
WITH READINGS UP TO ABOUT ONE FOOT ABOVE FLOOD STAGE.

THE WABASH RIVER WENT INTO FLOOD AT HUTSONVILLE THIS SUNDAY MORNING
AND WILL CREST JUST UNDER ONE FOOT ABOVE FLOOD STAGE OVERNIGHT
SUNDAY NIGHT. DOWNSTREAM AT RIVERTON...THE RIVER WENT INTO FLOOD
LATE SATURDAY NIGHT AND WILL CREST AT ABOUT 15.6 FEET THIS SUNDAY
EVENING. MOUNT CARMEL IS EXPECTED TO GO INTO FLOOD MONDAY AFTERNOON
AND CREST LESS THAN ONE HALF FOOT ABOVE FLOOD STAGE TUEDAY
AFTERNOON.

ALL FLOODING ALONG BOTH THE WABASH AND WHITE RIVERS WILL BE BRIEF AND
MINOR...AFFECTING MAINLY THE LOWEST BOTTOMLANDS AND LOWEST
AGRICULTURAL LAND. SOME LOCAL ROADS MAY BE AFFECTED. ALL FLOODING
SHOULD END BY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC027-051-083-125-221523-
/O.EXT.KIND.FL.W.0142.000000T0000Z-090623T0100Z/
/FREI3.1.ER.000000T0000Z.090620T1100Z.090622T1300Z.NO/
1123 AM EDT SUN JUN 21 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE WHITE RIVER AT EDWARDSPORT.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 16.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY MORNING.
* AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD. HIGH WATER 
  CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE.  
  FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS. RESIDENTIAL PROPERTY
  OF RIVER CABINS BEGINS TO FLOOD.

$$

ILC185-INC027-051-083-125-221522-
/O.EXT.KIND.FL.W.0143.000000T0000Z-090623T0900Z/
/PTRI3.1.ER.090621T0430Z.090622T0600Z.090622T2100Z.NO/
1123 AM EDT SUN JUN 21 2009

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE WHITE RIVER AT PETERSBURG.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 16.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY LATE
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT 17.0 FEET...FLOODING AFFECTS LOW AGRICULTURAL LANDS...LOW OIL 
  FIELDS AND CLOSES BOTTOMS RD...BROTHERS RD AND EAST GOVERNERS RD IN
  KNOX COUNTY. IN AGRICULTURAL SEASON...FARMERS ARE CONCERNED AT 
  THIS STAGE.

$$

ILC185-INC051-083-221522-
/O.CON.KIND.FL.W.0149.090623T0000Z-090624T0200Z/
/HAZI3.1.ER.090623T0000Z.090623T0600Z.090623T1400Z.NO/
1123 AM EDT SUN JUN 21 2009

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT HAZLETON.
* FROM TOMORROW EVENING UNTIL LATE TUESDAY MORNING.
* THERE IS NO CURRENT OBSERVED DATA.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.4 FEET LATE MONDAY NIGHT.
* AT 16.0 FEET...FLOODING BEGINS IN LOWEST BOTTOMLANDS AND A FEW
LOCAL ROADS. HIGH WATER AFFECTS A FEW LOW OIL FIELDS.

$$

ILC033-101-INC083-153-221522-
/O.EXT.KIND.FL.W.0145.000000T0000Z-090623T1500Z/
/HUTI2.1.ER.000000T0000Z.090622T0600Z.090623T0300Z.NO/
1123 AM EDT SUN JUN 21 2009

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT HUTSONVILLE.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM SUNDAY THE STAGE WAS 16.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  EVENING.
* AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN 
  YORK AND HUTSONVILLE ILLINOIS BEGIN TO FLOOD. AGRICULTURAL 
  FLOODING BEGINS ALONG PORTIONS OF THE RIVER.

$$

ILC033-101-INC083-153-221522-
/O.EXT.KIND.FL.W.0148.090621T1453Z-090623T1500Z/
/RVTI3.1.ER.090621T0836Z.090622T0000Z.090623T0300Z.NO/
1123 AM EDT SUN JUN 21 2009

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT RIVERTON.
* FROM THIS MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 15.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
* AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL 
  ROADS IN CRAWFORD COUNTY ILLINOIS CLOSE AS WATER BACKS UP MINNOW 
  SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN 
  PALESTINE. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES.

$$

ILC047-059-185-193-INC051-083-129-221522-
/O.CON.KIND.FL.W.0150.090622T1800Z-090625T0100Z/
/MCRI2.1.ER.090622T1800Z.090623T1800Z.090624T1300Z.NO/
1123 AM EDT SUN JUN 21 2009

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT MOUNT CARMEL.
* FROM MONDAY AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 16.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 19.3 FEET BY TUESDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 20.0 FEET...RIVER IS BANKFULL IN ALL LOCATIONS. ALL OIL FIELD 
  PRODUCTION CEASES WITH THE EXCEPTION OF PUMPING UNITS ON 
  SUBSTRUCTURES. ACCESS TO THESE ARE BY BOAT ONLY. AGRICULTURAL 
  LOSSES INCREASE DRAMATICALLY. FARMERS MOVE LIVESTOCK TO HIGHER 
  GROUND. CITY OF MOUNT CARMEL LEAVES FLOOD GATES B AND C IN YEAR 
  ROUND.

$$

BHH
000 
WGUS83 KIND 221453
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1053 AM EDT MON JUN 22 2009

...THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE 
FOLLOWING RIVERS IN INDIANA...ILLINOIS...
 
  WHITE RIVER AT EDWARDSPORT AFFECTING DAVIESS...GIBSON...KNOX AND 
  PIKE COUNTIES
  WHITE RIVER AT PETERSBURG AFFECTING WABASH...DAVIESS...GIBSON...
  KNOX AND PIKE COUNTIES
  WHITE RIVER AT HAZLETON AFFECTING WABASH...GIBSON AND KNOX 
  COUNTIES
  WABASH RIVER AT MOUNT CARMEL AFFECTING EDWARDS...GALLATIN...
  WABASH...WHITE...GIBSON...KNOX AND POSEY COUNTIES

.PORTIONS OF THE WHITE AND WABASH RIVER IN SOUTHWEST INDIANA AND
SOUTHEAST ILLINOIS FELL BELOW FLOOD STAGE OR ARE NOT EXPECTED TO
REACH FLOOD STAGE.  NEAR BANKFULL CONDITIONS WILL CONTINUE THROUGH
FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED 
ROADS.  KEEP CHILDREN AWAY FROM FLOODED AREAS.  RECREATIONAL AND 
AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER 
CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

ILC047-059-185-193-INC051-083-129-221523-
/O.CAN.KIND.FL.W.0150.000000T0000Z-090625T0100Z/
/MCRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1053 AM EDT MON JUN 22 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT MOUNT CARMEL.
* AT  9:00 AM MONDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 18.5 FEET 
  TUESDAY MORNING.


$$

INC027-051-083-125-221523-
/O.CAN.KIND.FL.W.0142.000000T0000Z-090623T0100Z/
/FREI3.1.ER.000000T0000Z.090620T1100Z.090622T0948Z.NO/
1053 AM EDT MON JUN 22 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT EDWARDSPORT.
* AT  7:00 AM MONDAY THE STAGE WAS 14.9 FEET. 
* FELL BELOW FLOOD STAGE AT  5:48 AM MONDAY.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.9 FEET BY TUESDAY 
  MORNING.


$$

ILC185-INC027-051-083-125-221523-
/O.CAN.KIND.FL.W.0143.000000T0000Z-090623T0900Z/
/PTRI3.1.ER.090621T0430Z.090622T0300Z.090622T1440Z.NO/
1053 AM EDT MON JUN 22 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT PETERSBURG.
* AT 10:43 AM MONDAY THE STAGE WAS 16.0 FEET. 
* FELL BELOW FLOOD STAGE AT 10:40 AM MONDAY.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.2 FEET BY TUESDAY 
  MORNING.


$$

ILC185-INC051-083-221523-
/O.CAN.KIND.FL.W.0149.000000T0000Z-090624T0200Z/
/HAZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1053 AM EDT MON JUN 22 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT HAZLETON.
* FLOOD STAGE IS 16.0 FEET. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 21, 5:30 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jun 21, 5:30 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 AM EDT SUN JUN 21 2009

.AVIATION...DISCUSSION FOR 211200Z TAF ISSUANCE. HAPPY LONGEST DAY
OF THE YEAR...OR FOR THOSE WORKING THE NIGHT SHIFT...HAPPY SHORTEST
NIGHT OF THE YEAR.

WK SHEAR AXIS ALOFT ACRS THE AREA MAY HELP TO SPARK OFF WDLY SCT
CONVECTION ARND PEAK HEATING TIME...AFT ABOUT 211900Z...ESPECIALLY
IN THE KHUF/KBMG VCNTY WHERE THE HIGHEST INSTABILITY WL BE LOCATED.
DUE TO XPCTD WDLY SCT NATURE OF ANY CONVECTION...THE CHC OF ANYTHING
DIRECTLY IMPACTING EITHER OF THESE TERMINALS IS SML.

OTRW...SOME DIURNAL CLD DVLPMT BASED ARND 035 XPCTD AFT 211600Z WITH
LYRD CLDS ABV 050. OUTSIDE OF ANY CONVECTIVE ACTVTY...UNRESTRICTED
VSBYS/SFC WNDS BLW 15 KTS THRU 220000Z.

&&

.DISCUSSION...A BROAD DISORGANIZED AREA OF SFC HIGH PRES WAS FOUND
STRETCHING FROM THE DEEP SOUTH ACROSS INDIANA TO THE GRT LKS EARLY
THIS MORNING. H2O VAPOR IMAGERY SHOWS AN UPPER RIDGE OVR THE
MISSISSIPPI RVR VALLEY WITH A RING OF TROPICAL RIDING ALONG IT/S
EDGES. SOME OF THIS MOISTURE WAS STREAMING FROM THE NORTHWEST ACRS
THE WABASH VALLEY AND SW CENTRAL INDIANA. LIGHT TO CALM WINDS WERE
FOUND ACRS CENTRAL INDIANA ALONG WITH DEW POINTS IN THE UPPER 60S TO
AROUND 70.

MAIN CHALLENGE TDY WL BE POPS.

MODELS ARE IN PRETTY GOOD AGREEMENT AND WL USE A BLEND. LITTLE
CHANGE IN THE ONGOING WEATHER PATTERN EXPECTED TDY. MID AND UPPER
MOISTURE IS EXPECTED TO INCREASE TDY...HOWEVER FORCING REMAINS
RATHER LIMITED. CONVECTIVE TEMPS ARE IN THE UPPER 80S BUT CAPE ACRS
THE AREA IS ONLY AROUND 200 J/KG. ALSO...WITH MORE MID AND HIGHER
CLOUD EXPECTED TDY...TEMPS MAY NOT REACH AS HIGH. THUS WL CONTINUE A
DRY FORECAST TDY ACRS MUCH OF THE FA. WL KEEP SOME SCHC POPS ACRS
WESTERN CENTRAL INDIANA AS THEY RESIDE IN THE HEART OF THE MOIST
UPPER FLOW AND PERSISTENCE PROVED A SHOWER THERE TONIGHT. DUE THE
PREVIOUSLY MENTIONED CLOUDS...WL LEAN COOLER ON HIGHS THAN MAVMOS.

MODELS ONCE AGAIN HINT IS SOME NOCTURNAL TSRA DEVELOPMENT...MAINLY
ACRS WESTERN CENTRAL INDIANA TONIGHT...PUSHING SE IN THE NW FLOW
ALOFT. TIME HEIGHT SECTIONS INDICATE SOME VV OVERNIGHT ALONG WITH
BETTER LOWER LVL MOISTURE. WL KEEP LOW CHC POPS ACRS MUCH OF CENTRAL
INDIANA. WITH EXPECTED CLOUD COVER WL GO AOA MAVMOS TEMPS FOR LOWS.

ON MONDAY...FORECAST SOUNDINGS SHOW MUCH MORE INSTABILITY AVAILABLE
DURING PEAK HEATING HRS WITH CONVECTIVE TEMPS IN THE LOWER
80S...LI/S OF -6 AND CAPE OVER 2000 J/KG. WITH PLENTY OF MOISTURE
AVAILABLE IN THE LOWER LVLS EXPECT SCT TSRA DEVELOPMENT AND WL RAISE
POPS FOR THAT TIME. WITH EXPECTED CLOUDS WL ALSO LEAN COOLER THAN
THE MAVMOS HIGHS BY 1-2 DEGREES.

ON MONDAY NIGHT AND TUESDAY...A STRONGER UPPER RIDGE OVER THE
CENTRAL PLAINS WL BUILD ACRS THE GRT LKS AND INDIANA. FORECAST
SOUNDINGS SHOW IMPRESSIVE DRYING IN THE MIDDLE AND UPPER LEVELS AND
GULF MOISTURE SHUD BE SHUT OFF. THIS SHUD MARK THE BEGINNING OF A
WARM AND DRY COUPLE OF DAYS THROUGH MID WEEK. WL STICK CLOSE ON
MAVMOS LOWS...BUT GIVEN H8 TEMPS IN AROUND 15-16 WL STEER CLEAR OF
THE 90S...EXPECT ACRS THE WEST. UPPER 80S SHUD WORK BETTER...ALL IN
ALL STILL VERY SUMMER-LIKE AND WARM.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...JAS
PUBLIC...PUMA
Hazardous weather outlook, Jun 21, 7:19 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 AM EDT SUN JUN 21 2009

INZ021-028>031-035>049-051>057-060-062>065-070>072-221000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
819 AM EDT SUN JUN 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. ANY STORMS
THAT DEVELOP ARE NOT EXPECTED TO BE SEVERE...HOWEVER LIGHTNING IS
A THREAT WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE ON MONDAY ACROSS CENTRAL INDIANA.
THE STORMS ARE NOT EXPECTED TO BE SEVERE. LIGHTNING IS A THREAT
WITH ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ061-067>069-221000-
GREENE-KNOX-DAVIESS-MARTIN-
819 AM EDT SUN JUN 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. ANY STORMS
THAT DEVELOP ARE NOT EXPECTED TO BE SEVERE...HOWEVER LIGHTNING IS
A THREAT WITH ANY THUNDERSTORM.

MINOR FLOODING IS OCCURRING ON THE WHITE RIVER AND THE EAST FORK
OF THE WHITE RIVER. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENT
FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE ON MONDAY ACROSS CENTRAL INDIANA.
THE STORMS ARE NOT EXPECTED TO BE SEVERE. LIGHTNING IS A THREAT
WITH ANY THUNDERSTORM.

MINOR FLOODING ON THE WHITE RIVER AND EAST FORK OF THE WHITE RIVER
IS EXPECTED TO SUBSIDE EARLY IN THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:18 AM CDTRiver Flood WarningINDGibson, Knox, Posey25 hr
Jun 21, 6:30 PM CDTSevere Thunderstorm WarningINDKnox45 min

Nearby

River Flood Warnings in Indiana, 2009River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.